Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ive been on loestrin fe 24 for a little over three years i usually dont have a period but did a little after thanksgiving, it started off orange and returned to normal color. I didn't start a new pack of pills and i usually begin to bleed after that but i havent its been almost 5 weeks and still no sign of anything, is this normal?

Answer Question
 
angeleyes570

Asked by angeleyes570 at 11:59 AM on Dec. 29, 2012 in Trying to Conceive

Level 2 (5 Credits)
Answers (4)
  • So, you take them with no break in order to not have a period? If that is what you are saying, you will eventually at some time have some break through bleeding. I tried that for four months and little by little I was having so much cramping and pain. Finally at the end of the 4th month, I thought I was hemorrhaging. It was so bad and so heavy.


    They tell you this won't happen, but it does. Daughter said she was the same way. I stopped taking BCP now.

    m-avi

    Answer by m-avi at 12:06 PM on Dec. 29, 2012

  • So you've stopped taking BC because you're TTC?
    Yes your cycles are going to be out of wack for a while.
    PartyGalAnne

    Answer by PartyGalAnne at 2:06 PM on Dec. 29, 2012

  • I'm not exactly just looking for a period, I know it may take up to three months for them to become normal again, but shouldn't I be spotting or having some break thru bleeding
    angeleyes570

    Comment by angeleyes570 (original poster) at 2:21 PM on Dec. 29, 2012

  • And yes me and my husband are trying to concieve
    angeleyes570

    Comment by angeleyes570 (original poster) at 4:20 PM on Dec. 29, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN